MathSciNet Relay Station
MathSciNet bibliographic data
MR1650098 57N10 (53C23 57M50)
Kapovich, M.; Leeb, B. $3$-manifold groups and nonpositive curvature. Geom. Funct. Anal. 8 (1998), no. 5, 841–852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement